MathSciNet Relay Station
MathSciNet bibliographic data
MR2209345 62L05 (60F05 60F15 62F12)
Zhang, Li-X.; Hu, Feifang; Cheung, Siu Hung Asymptotic theorems of sequential estimation-adjusted urn models. Ann. Appl. Probab. 16 (2006), no. 1, 340–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement